Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1946, Volume 10, Issue 4, Pages 295–322 (Mi izv3603)  

This article is cited in 17 scientific papers (total in 18 papers)

On the best approximation of functions satisfying Lipshitz's conditions by polynomials

S. Nikolsky


Full text: PDF file (2291 kB)

Bibliographic databases:
Received: 18.01.1946

Citation: S. Nikolsky, “On the best approximation of functions satisfying Lipshitz's conditions by polynomials”, Izv. Akad. Nauk SSSR Ser. Mat., 10:4 (1946), 295–322

Citation in format AMSBIB
\Bibitem{Nik46}
\by S.~Nikolsky
\paper On the best approximation of functions satisfying Lipshitz's
conditions by polynomials
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1946
\vol 10
\issue 4
\pages 295--322
\mathnet{http://mi.mathnet.ru/izv3603}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=17439}
\zmath{https://zbmath.org/?q=an:0060.16804}


Linking options:
  • http://mi.mathnet.ru/eng/izv3603
  • http://mi.mathnet.ru/eng/izv/v10/i4/p295

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. D. Ioffe, V. M. Tikhomirov, “Duality of convex functions and extremum problems”, Russian Math. Surveys, 23:6 (1968), 53–124  mathnet  crossref  mathscinet  zmath
    2. V. P. Motornyi, “Approximation of functions by algebraic polynomials in the $L_p$ metric”, Math. USSR-Izv., 5:4 (1971), 889–914  mathnet  crossref  mathscinet  zmath
    3. V. M. Badkov, “Approximation properties of Fourier series in orthogonal polynomials”, Russian Math. Surveys, 33:4 (1978), 53–117  mathnet  crossref  mathscinet  zmath
    4. E. P. Dolzhenko, E. A. Sevast'yanov, “On the dependence of properties of functions on their degree of approximation by polynomials”, Math. USSR-Izv., 12:2 (1978), 255–288  mathnet  crossref  mathscinet  zmath
    5. S. M. Nikol'skii, “Aleksandrov and Kolmogorov in Dnepropetrovsk”, Russian Math. Surveys, 38:4 (1983), 41–55  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. N. P. Korneichuk, “S. M. Nikol'skii and the development of research on approximation theory in the USSR”, Russian Math. Surveys, 40:5 (1985), 83–156  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. R. M. Trigub, “Direct theorems on approximation of smooth functions by algebraic polynomials on a segment”, Math. Notes, 54:6 (1993), 1261–1266  mathnet  crossref  mathscinet  zmath  isi
    8. S. A. Telyakovskii, “S. M. Nikol'skii's Works on the Theory of Approximation of Functions”, Proc. Steklov Inst. Math., 232 (2001), 13–18  mathnet  mathscinet  zmath
    9. V. P. Motornyi, “Approximation of a Class of Singular Integrals by Algebraic Polynomials with Regard to the Location of a Point on an Interval”, Proc. Steklov Inst. Math., 232 (2001), 260–277  mathnet  mathscinet  zmath
    10. A. V. Tovstolis, “Approximation of Smooth Functions on the Semiaxis by Entire Functions of Bounded Half-Degree”, Math. Notes, 69:6 (2001), 853–862  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    11. O. V. Besov, V. A. Sadovnichii, S. A. Telyakovskii, “On the scientific work of S. M. Nikol'skii”, Russian Math. Surveys, 60:6 (2005), 1005–1020  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    12. V. N. Belykh, “On the best approximation properties of $C^\infty$-smooth functions on an interval of the real axis (to the phenomenon of unsaturated numerical methods)”, Siberian Math. J., 46:3 (2005), 373–385  mathnet  crossref  mathscinet  zmath  isi  elib
    13. “The List of S.M. Nikol'skii's Works”, Proc. Steklov Inst. Math., 248 (2005), 2–20  mathnet  mathscinet  zmath
    14. M. K. Potapov, “Approximation of Differentiable Functions in the Uniform Metric”, Proc. Steklov Inst. Math., 248 (2005), 216–229  mathnet  mathscinet  zmath
    15. M. K. Kerimov, “On the 100th birthday of Academician Sergei Mikhailovich Nikol'skii”, Comput. Math. Math. Phys., 46:3 (2006), 345–353  mathnet  crossref  mathscinet  elib
    16. A. K. Ramazanov, “A Remark about Polynomial Approximations Involving the Interpolation of Continuous Functions”, Math. Notes, 90:2 (2011), 299–300  mathnet  crossref  crossref  mathscinet  isi
    17. V. N. Belykh, “An unsaturated numerical method for the exterior axisymmetric Neumann problem for Laplace's equation”, Siberian Math. J., 52:6 (2011), 980–994  mathnet  crossref  mathscinet  isi
    18. V. N. Belykh, “The problem of constructing unsaturated quadrature formulae on an interval”, Sb. Math., 210:1 (2019), 24–58  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:511
    Full text:206
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021